# SDR CALA2014072891555

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 70,873 hours, 25,956 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP IN FRONT OF FIRST CLASS CLOSET IS PULLED UP.  INSTALLED NEW BASE STRIP & INSTALLED EEL LAMP IAW MM 33-51-00.  OPERATIONS CHECKED GOOD.
